Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/150845
Title: Asymptotic stabilization of nonholonomic robots leveraging singularity
Authors: Li, Zhengguo
Gao, Wenchao
Goh, Changzuo
Yuan, Miaolong
Teoh, Eam Khwang
Ren, Qinyuan
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2019
Source: Li, Z., Gao, W., Goh, C., Yuan, M., Teoh, E. K. & Ren, Q. (2019). Asymptotic stabilization of nonholonomic robots leveraging singularity. IEEE Robotics and Automation Letters, 4(1), 41-48. https://dx.doi.org/10.1109/LRA.2018.2878605
Project: 162-25-00036
Journal: IEEE Robotics and Automation Letters
Abstract: Due to the nonholonomic constraints as well as the constraints on torque and power resources, it is challenging to design a controller to asymptotically stabilize a nonholonomic robot at a predefined pose. In this paper, a switched controller is introduced for the asymptotic stabilization of nonholonomic robots using singularity, which is deemed undesirable due to loss of controllability. The proposed controller is inspired by a new insight on the singularity set of the nonholonomic robot, i.e., the singularity set includes a subset that can be asymptotically stabilized. The proposed controller is applicable to chained form systems that make an important class of drift-less nonholonomic systems, especially for those robots with a differential-drive mechanism. Considering its simplicity and efficiency, our method has the potential to be used in practice.
URI: https://hdl.handle.net/10356/150845
ISSN: 2377-3766
DOI: 10.1109/LRA.2018.2878605
Rights: © 2018 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

64
Updated on Nov 29, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.